# SDR CALA2017060501709

- Difficulty date: June 5, 2017
- Submitted: June 6, 2017
- Operation: Air carrier
- Aircraft: N27213
- Make and model: Boeing 737824
- Aircraft serial: 28773
- Aircraft time: 61,051 hours, 21,318 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Hook
- Condition: Damaged
- Location: R2 Door Girt Bar
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GIRT BAR AT THE R2 DOOR WILL NOT REMAIN STOWED IN UNARMED POSITION. HOOKS ARE DAMAGED.  ADJUSTED GIRT BAR  HOOKS ,OK FOR SERVICE IAW MM 25-66-01-200-802.
